English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49925/85107 (59%)
造訪人次 : 7779699      線上人數 : 48
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41459

    題名: Residuals analysis of the generalized linear models for longitudinal data
    作者: Chang, Y. C.
    貢獻者: 淡江大學數學學系
    關鍵詞: article;biostatistics;clinical study;correlation function;longitudinal study;medical research;statistical analysis;statistical model;Adult;Aged;Aged, 80 and over;Diabetic Retinopathy;Female;Humans;Linear Models;Longitudinal Studies;Male;Meningeal Neoplasms;Meningioma;Middle Aged;Models, Biological;Mydriasis;Mydriatics;Pupil;Radiosurgery
    日期: 2000-05-01
    上傳時間: 2013-08-08 14:44:11 (UTC+8)
    出版者: Chichester: John Wiley & Sons Ltd.
    摘要: The generalized estimation equation (GEE) method, one of the generalized linear models for longitudinal data, has been used widely in medical research. However, the related sensitivity analysis problem has not been explored intensively. One of the possible reasons for this was due to the correlated structure within the same subject. We showed that the conventional residuals plots for model diagnosis in longitudinal data could mislead a researcher into trusting the fitted model. A non-parametric method, named the Wald-Wolfowitz run test, was proposed to check the residuals plots both quantitatively and graphically. The rationale proposed in this paper is well illustrated with two real clinical studies in Taiwan.
    關聯: Statistics in Medicine 19(10), pp.1277-1293
    DOI: 10.1002/(SICI)1097-0258(20000530)19:103.0.CO;2-S
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋